• Pierre Pansu
Part of the Progress in Mathematics book series (PM, volume 117)


In this chapter, we will be concerned with the space of J-holomorphic maps of compact Riemann surfaces (S, J s ) into a fixed compact almost complex manifold (V, J). Even if an upper bound on area is imposed, this space is not compact in general.


Riemann Surface Homotopy Class Closed Geodesic Compact Surface Compact Riemann Surface 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    E. Bishop, Conditions for the analyticity of certain sets, Michigan Math. J. 11 (1964), 289–304.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    J.P. Bourguignon, Analytical problems arising in geometry: examples from Yang-Mills theory, Jber. Dt. Math. Verein. 87 (1985), 67–89.MathSciNetzbMATHGoogle Scholar
  3. [3]
    M. Gromov, Pseudo-holomorphic curves in symplectic manifolds, Inventiones Math. 82 (1985), 307–347.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    D. Mumford, A remark on Mahler’s compactness theorem, Proc. Amer. Math. Soc. 28 (1971), 289–294.MathSciNetzbMATHGoogle Scholar
  5. [5]
    T. Parker, J. Wolfson, Pseudoholomorphic mmaps and bubble trees, The Journal of Geom. Analysis 3 (1993), 63–98.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    J. Sacks, K. Uhlenbeck, The existence of minimal immersions of two spheres, Ann. of Math. 113 (1981), 1–24.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Rugang Ye, Gromov’s compactness theorem for pseudoholomorphic curves, Preprint Univ. Cal. Santa Barbara (1991).Google Scholar

Copyright information

© Springer Basel AG 1994

Authors and Affiliations

  • Pierre Pansu

There are no affiliations available

Personalised recommendations